# SDR Q2SA20170111294

- Difficulty date: January 11, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, EXTERNAL SKIN HAD SEVERAL DENTS AND DEFORMATIONS.  REPLACED THE CARGO DOOR SKIN IAW SRM 52-30-01 FIG 201 REPAIR 2.  AIRCRAFT GROUNDED.
